MathSciNet Relay Station
MathSciNet bibliographic data
MR1726234 (2001h:11132) 11P55 (11B25 11N64)
Bourgain, J. On triples in arithmetic progression. Geom. Funct. Anal. 9 (1999), no. 5, 968–984.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement